Facebook Pixel
EmpowHER Guest

i have lupus since 7 months.I'd like to ask you is it possible that the disease affects my eyes after all the treatments i had?i want you to know the name of medicines i take:1-predinision10mg,2-plaquanil400mg,3-azathioprine100mg,4-omepradex40mg

By Anonymous May 13, 2011 - 2:24am
Rate This

Add a Comment2 Comments

thanks a lot rosa for your help

May 13, 2011 - 6:46am

Hi Anon,

Thank you for your question. Lupus itself is not know to cause any visual changes other than perhaps eye dryness. However, some of your medications can cause visual changes as adverse effects of the medication.

Plaquenil, for example, is known to have possible unwanted effects on your vision. It is important for you to contact your doctor if you begin experiencing any of the following symptoms:

reading or seeing difficulties (words, letters, or parts of objects missing)
sensitivity to light
blurred distance vision
seeing light flashes or streaks
difficulty hearing
ringing in ears
muscle weakness
bleeding or bruising of the skin
bleaching or loss of hair
mood or mental changes
irregular heartbeat

Does this help? Please keep us updated,


May 13, 2011 - 5:17am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!